Hi all. I’ve read through old posts but didn’t find anything applicable. I figure users on this forum know more about TRT than the general practitioner doc who prescribed it for me. I had a physical 34 months ago (at age 40) with a lot of blood work done. I didn’t have any ailments, it was just for new insurance. Doc said my testosterone was low at 321 so I should start injections. I’ve done 1 mL every two weeks of testosterone cypionate 200mg/mL and that’s the only drug I take. The stuff definitely builds muscle but the only exercise I do is mostly cycling with a little swimming. As a result, my thighs have become disproportionately larger and it looks odd since I don’t lift weights to balance the rest of the muscles. My wife prefers the way my legs looked before TRT and so do I.
I want to quit but hormone replacement doesn’t seem like something you should stop all at once. Do I gradually reduce the dosage, increase the time between shots or what? I doubt my doc will know much. He didn’t even know which T level was measured, if it was supposed to be a fasting blood draw, etc. Plus, I only need 2 mL’s each month but he wrote the Rx for the 10 mL vials and I’ve got at least 15 unopened vials of it since the pharmacy does their auto refill thing.
Thanks in advance for any advice.